About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 902715, 10 pages
http://dx.doi.org/10.1155/2013/902715
Research Article

On the Weighted Mixed Almost Unbiased Ridge Estimator in Stochastic Restricted Linear Regression

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 5 January 2013; Revised 22 March 2013; Accepted 22 March 2013

Academic Editor: Tai-Ping Chang

Copyright © 2013 Chaolin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaolin Liu, Hu Yang, and Jibo Wu, “On the Weighted Mixed Almost Unbiased Ridge Estimator in Stochastic Restricted Linear Regression,” Journal of Applied Mathematics, vol. 2013, Article ID 902715, 10 pages, 2013. doi:10.1155/2013/902715